# SDR DALA2019081524769

- Difficulty date: August 11, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 76,288 hours, 24,578 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Faulted
- Location: Weather Radar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE,  WEATHER RADAR R/T FAULT TEST FAIL. ODI EVENT, C/W NO GO ODI.   R & R THE WXR XCVR IAW AMM 34-43-01. R & R THE ANTENNA ASSY IAW AMM 34-43-05. OPS CHECKED GOOD. NO FAULT PRESENT.
